# SDR DALA2025043003322

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 52,663 hours, 37,357 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Sparks
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE MOVING CAPT NOTE PAD HOLDER HAD SPARKS BEHIND THE HOLDER & ALL MAP LIGHTS WENT OUT. ALSO, CIRCUIT BREAKER W29 TRIPPED. MAINTENANCE REPAIRED BARE WIRES PER B717 SWPM 20-10-03. NO FURTHER ISSUES. OPERATIONAL CHECK WAS NORMAL ON CHART HOLDER. (LP #7237748)
